advertisement
Question
Posted by: Belinda | 2009/04/07

Epitec, Cipralex and Rivotril

I take Epitec and Cipralex for depression and bi-polar and was prescribed Pexola for my chronic restless limbs which severly affect my sleep. Pexola had no effect and my medication was changed to Rivotril. My neurologist insists that the combination of these three tablets will not have any negative effects and that as the quality of my sleep should improve, the affects of the anti-depressants will be heightened. However since taking Rivotril I am feeling very ' out of sorts'  and am aware that my feelings of depression are returning. I have also gained considerable weight since taking adding Rivotril however my doc still insists that the combination of the three could not in any way negatively affect me. Do you agree with his reassureances?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Rivotril could be sedating and make you drowsy. I wouldn't expect it to cause serious problems in the combination you describe, but I couldn't say that this or any other combination couldn't possibly cause side-effects or related problems --- ANY combination or even single meds, could do that

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Shahid | 2015/02/07

From three months my mind is losing control on body I am felt sweating, palpitation and so many thoughts in my mind. Finally I visited Nero Psychiatrist he told me that I am with Panic attacks, depression and anxiety. He suggested me Cipralex 20mg daily and Rivotril 0.5mg at bed time. Initially two weeks I felt better and after two weeks when I took half dose of Rivotril I felt same symptoms of disease than I took again full 0.5 mg Rivotril tablet now after three days I am again feeling better. My Question is that should I take these combination of both pills or withdraw from Rivotril.

Reply to Shahid
Posted by: Shahid | 2015/02/07

From three months my mind is losing control on body I am felt sweating, palpitation and so many thoughts in my mind. Finally I visited Nero Psychiatrist he told me that I am with Panic attacks, depression and anxiety. He suggested me Cipralex 20mg daily and Rivotril 0.5mg at bed time. Initially two weeks I felt better and after two weeks when I took half dose of Rivotril I felt same symptoms of disease than I took again full 0.5 mg Rivotril tablet now after three days I am again feeling better. My Question is that should I take these combination of both pills or withdraw from Rivotril.

Reply to Shahid

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement